Share This Article:

N-Fold Darboux Transformation of the Jaulent-Miodek Equation

Abstract Full-Text HTML XML Download Download as PDF (Size:3648KB) PP. 2657-2663
DOI: 10.4236/am.2014.517254    3,339 Downloads   3,778 Views   Citations
Author(s)    Leave a comment

ABSTRACT

In this paper, based on the Lax pair of the Jaulent-Miodek spectral problem, we construct the Darboux transformation of the Jaulent-Miodek Equation. Then from a trivial solution, we get the exact solutions of the Jaulent-Miodek Equation. We obtain a kink-type soliton and a bell-kink-type soliton. Particularly, we obtain the exact solutions which describe the elastic-inelastic-interaction coexistence phenomenon.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Xu, G. (2014) N-Fold Darboux Transformation of the Jaulent-Miodek Equation. Applied Mathematics, 5, 2657-2663. doi: 10.4236/am.2014.517254.

References

[1] Xue, Y.S., Tian, B., Ai, W.B. and Jiang, Y. (2012) Darboux Transformation and Hamiltonian Structure for the Jaulent-Miodek Hierarchy. Applied Mathematics and Computation, 218, 11738-11750.
http://dx.doi.org/10.1016/j.amc.2012.04.072
[2] Neugebauer, G. and Meinel, R. (1984) General N-Soliton Solution of the AKNS Class on Arbitrary Background. Physics Letters A, 100, 467-470.
http://dx.doi.org/10.1016/0375-9601(84)90827-2
[3] Matveev, V.B. and Salle, M.A. (1991) Darboux Transformations and Solitons. Springer-Verlag, Belin-Heidelberg.
[4] Ma?as, M. (1996) Darboux Transformations for the Nonlinear Schr?dinger Equations. Journal of Physics A: Mathematical and General, 29, 7721-7737.
http://dx.doi.org/10.1088/0305-4470/29/23/029
[5] Li, Y.S. (1996) The Reductions of the Darboux Transformation and Some Solutions of the Soliton Equations. Journal of Physics A: Mathematical and General, 29, 4187-4195.
http://dx.doi.org/10.1088/0305-4470/29/14/036
[6] Geng, X.G. and Tam, H.W. (1999) Darboux Transformation and Soliton Solutions for Generalized Nonlinear Schr?dinger Equations. Journal of Physical Society of Japan, 68, 1508-1512.
http://dx.doi.org/10.1143/JPSJ.68.1508
[7] Li, Y.S., Ma, W.X. and Zhang, J.E. (2000) Darboux Transformations of Classical Boussinesq System and Its New Solutions. Physics Letters A, 275, 60-66.
http://dx.doi.org/10.1016/S0375-9601(00)00583-1
[8] Chen, A.H. and Li, X.M. (2006) Darboux Transformation and Soliton Solutions for Boussinesq-Burgers Equation. Chaos, Solitons & Fractals, 27, 43-49.
http://dx.doi.org/10.1016/j.chaos.2004.09.116
[9] Hassan, M. (2009) Darboux Transformation of the Generalized Coupled Dispersionless Integrable System. Journal of Physics A: Mathematical and General, 42, 065203.
http://dx.doi.org/10.1088/1751-8113/42/6/065203
[10] Geng, X.G. and He, G.L. (2010) Darboux Transformation and Explicit Solutions for the Satuma-Hirota Coupled Equation. Applied Mathematics and Computation, 216, 2628-2634.
http://dx.doi.org/10.1016/j.amc.2010.03.107
[11] Zha, Q.L. (2011) Darboux Transformation and N-Soliton Solutions for a More General Set of Coupled Integrable Dispersionless System. Communications in Nonlinear Science and Numerical Simulation, 16, 3949-3955.
http://dx.doi.org/10.1016/j.cnsns.2011.02.006
[12] Fan, E.G. (2003) Uniformly Constructing a Series of Explicit Exact Solutions to Nonlinear Equations in Mathematical Physics. Chaos, Chaos, Solitons & Fractals, 16, 819-839.
http://dx.doi.org/10.1016/S0960-0779(02)00472-1
[13] Biswas, A. and Kara, A.H. (2010) 1-Soliton Solution and Conservation Laws for the Jaulent-Miodekequation with Power Law Nonlinearity. Applied Mathematics and Computation, 217, 944-948.
http://dx.doi.org/10.1016/j.amc.2010.06.021
[14] Biswas, A. (2009) Solitary Wave Solution for the Generalized KdV Equation with Time-Dependent Damping and Dispersion. Communications in Nonlinear Science and Numerical Simulation, 14, 3503-3506.
http://dx.doi.org/10.1016/j.cnsns.2008.09.026
[15] Zhang, Y.J. and Gu, X.S. (1988) A Correspondence between the AKNS Hierarchy and the JM Hierarchy. Acta Mathematicae Applicatae Sinica, 4, 307-315.
http://dx.doi.org/10.1007/BF02007234
[16] Lin, G.D., Gao, Y.T., Wang, L., Meng, D.X. and Yu, X. (2011) Elastic-Inelastic-Interaction Coexistence and Double Wronskian Solutions for the Whitham-Broer-Kaup Shallow-Water-Wave Model. Communications in Nonlinear Science and Numerical Simulation, 16, 3090-3096.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.